# SDR VNAA2017021100016

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 29,332 hours, 28,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BULKHEAD LOWER WEB AT BS 280 IS CORRODED BETWEEN RBL 11 TO 17.  REPAIRED THE LEFT BULKHEAD WEB.
